| Model Number |
BF-XP190 |
| Medical Device Problem Code |
Erratic or Intermittent Display (1182)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the bronchovideoscope image went black during flexing.There were no reports of patient harm.
Additional Manufacturer Narrative
The device was returned to olympus for inspection, and the reported failure was¿confirmed.A root cause could not be identified.Based on the results of the investigation, it is likely component failure led to the malfunction.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.